# SDR FDEA201808202128

- Difficulty date: August 20, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 27,779 hours, 15,290 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part serial: 801
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION LDG GEAR SYS 1 AND 2 WOULD NOT RETRACT THE GEAR. EXAM LG RETRACTION FAULT. THEN PITCH TRIM 1 AND 2 FAULTED. FOLLOWED BY LOSS OF AUTOPILOT 1 AND 2, AUTO THROTTLES AND FLIGHT DIRECTOR ON CAPT AND F/O SIDE. FOUND CONNECTOR 39GB ON NLG UPLOCK WITH WIRES BROKEN. REPLACED PLUG 39GB AND RETERMINATED WIRES AT 39GB REF WDM 32-61-02, WDM 34-45-02 AND ESPM CHAPTER 20. FOUND LOOSE NOSE GEAR TORQUE LINK PROX SENSORS MOUNTING NUT. TIGHTENED SECURED HARDWARE AND COTTER KEYED IN REFERENCE TO STANDARD MX PRACTICES, OPS CKD BOTH SYSTEM 1 AND SYSTEM 2 SEVERAL TIMES IN REFERENCE TO AMM 32-31-00 P BLOCK 501.
